# SDR DL72S971761

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163261
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER  CRACKED AFT SPAR 19 AND 37S FROM I/B END.  REPAIRED PER M/M 57-52-0 PG 802.
